Inequalities involving convex sequences.

J. Steinig

Elemente der Mathematik (1981)

  • Volume: 36, page 58-72
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Steinig, J.. "Inequalities involving convex sequences.." Elemente der Mathematik 36 (1981): 58-72. <>.

author = {Steinig, J.},
journal = {Elemente der Mathematik},
keywords = {inequalities; convex sequences},
pages = {58-72},
title = {Inequalities involving convex sequences.},
url = {},
volume = {36},
year = {1981},

AU - Steinig, J.
TI - Inequalities involving convex sequences.
JO - Elemente der Mathematik
PY - 1981
VL - 36
SP - 58
EP - 72
KW - inequalities; convex sequences
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.